MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 09/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The excor blood pump pu valves; 15 ml in/out; ø 9 mm; sn (b)(6) is in use on the patient from (b)(6) 2025 until the patient was transitioned to centrimag on (b)(6) 2025.The event occurred on (b)(6) 2025, which is (16 days) after the pump in question was placed on the patient.We have reviewed the production records of the excor blood pump and concluded the pump was produced according to our specifications.
 
Event or Problem Description
The site contacted berlin heart inc.(bhi) clinical affairs in the weekly update stating that the patient, who was originally supported with an excor blood pump, was transitioned to centrimag on (b)(6) 2025.The site stated that the transition was due to the need for better hemodynamics.The site also stated that the hemolysis value for the patient increased to 3927 mg/dl compared to the pre-ldh value of 1243 mg/dl.According to the site, the excor blood pump maintained complete fill and ejection.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
MDR Report Key23279004
Report Number3008454189-2025-00019
Device Sequence Number12975235
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)280503
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 10/13/2025
Report Date (Section F) 10/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/22/2025
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer09/22/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 MO
Patient SexMale
Patient Weight6 KG
Date Report Sent to FDA10/13/2025